Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Correction to: ``A construction of simple principal right ideal domains'' [Proc. Amer. Math. Soc. 66 (1977), no. 2, 217-222; MR 56 #12058]


Author: P. M. Cohn
Journal: Proc. Amer. Math. Soc. 77 (1979), 40
MSC: Primary 16A04; Secondary 16A19
DOI: https://doi.org/10.1090/S0002-9939-1979-0539627-4
Original Article: Proc. Amer. Math. Soc. 66 (1977), 217-222.
MathSciNet review: 539627
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [P] M. Cohn, A construction of simple principal right ideal domains, Proc. Amer. Math. Soc. 66 (1977), 217-222. MR 0453805 (56:12058)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A04, 16A19

Retrieve articles in all journals with MSC: 16A04, 16A19


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0539627-4
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society